# SDR AALA981941

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706AA
- Make and model: Boeing 727223
- Aircraft serial: 22463
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 640-721
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND RIVETS STRINGER 28R, 640-660, 685-690, 710-721.  REMOVED CORRODED STRINGER AND INSTALLED FILLER AND SPLICE AT STATION 28R BETWEEN STATION 640 AND 721.  (M)
